# SDR SWAA2021071540753

- Difficulty date: January 8, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** AFT CARGO COMPARTMENT FLOOR DOOR CUTOUT LOWER JAMB FWD AND AFT PLATES MKD DOTS 60-026 / REMOVED CORROSION ON AFT CARGO COMPARTMENT FLOOR CUT OUT LOWER JAMB FWD AND AFT PLATES IN REF B737-700 SRM 51-10-02-0G-0. CORROSION PASSES ALL THE WAY THRU MATERIAL FOUND OUT OF LIMITS IN REF B737-700 SRM 53-00-53-1A-1. REPLACED AFT CARGO COMPARTMENT FLOOR DOOR CUT OUT LOWER JAMB FWD AND AFT PLATES IN REF B737-700 IPC 25.52.10.02 DETAILS F AND G
